On the congruence of binary patterns generated by modular arithmetic on a parent array

Akhlesh Lakhtakia, Dann E. Passoja

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Presented is the idea of the congruence of binary gaskets generated using modular arithmetic operations on a parent array. It is seen that the binary gaskets of prime orders are nontrivial, while the binary gaskets of nonprime orders are congruences.

Original languageEnglish (US)
Pages (from-to)613-617
Number of pages5
JournalComputers and Graphics
Volume17
Issue number5
DOIs
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Engineering(all)
  • Human-Computer Interaction
  • Computer Graphics and Computer-Aided Design

Fingerprint Dive into the research topics of 'On the congruence of binary patterns generated by modular arithmetic on a parent array'. Together they form a unique fingerprint.

  • Cite this